Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Character sheaves on disconnected groups, X

Author: G. Lusztig
Journal: Represent. Theory 13 (2009), 82-140
MSC (2000): Primary 20G99
Published electronically: April 8, 2009
MathSciNet review: 2495562
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify the unipotent character sheaves on a fixed connected component of a reductive algebraic group under a mild condition on the characteristic of the ground field.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): July 17, 2008
Published electronically: April 8, 2009
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.